Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 65, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 12, 2011, 12:51 PM EDT for Greene County, North Carolina. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 12:51 PM EDT (16:51 UTC)
- Expired
- Aug 12, 2011, 1:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
County Greene County, NC
The radar
The Raleigh/Durham radar (KRAX), 68 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 1:23 PM EDT | TSTM WND DMG | 1 Nw Speights Bridge, NC | POWERLINES AND TREES DOWN ON SANDPIT ROAD. |
| Aug 12, 1:23 PM EDT | TSTM WND DMG | 1 Wsw Herrings Crossroa, NC | TREES DOWN ON BEAMAN OLD CREEK ROAD WITH MARBLE SIZE HAIL. |
| Aug 12, 1:33 PM EDT | TSTM WND DMG | 1 Sse Herrings Crossroa, NC | TREE DOWN ON RABBIT HOLLOW ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 4.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 795 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS52 KMHX 121651
SVRMHX
NCC079-121730-
/O.NEW.KMHX.SV.W.0065.110812T1651Z-110812T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1251 PM EDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 130 PM EDT
* AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES NORTH OF LINDELL...OR 13 MILES WEST OF
FARMVILLE...MOVING SOUTHEAST AT 15 MPH. QUARTER SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LINDELL...
WALSTONBURG...
CASTORIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY
&&
LAT...LON 3549 7783 3557 7783 3565 7770 3550 7753
3540 7779 3544 7784
TIME...MOT...LOC 1651Z 318DEG 14KT 3563 7781
$$
91 follow-up statement
004
WWUS52 KMHX 121712
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
112 PM EDT FRI AUG 12 2011
NCC079-121730-
/O.CON.KMHX.SV.W.0065.000000T0000Z-110812T1730Z/
GREENE NC-
112 PM EDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR GREENE COUNTY...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
WALSTONBURG...OR 9 MILES WEST OF FARMVILLE...MOVING SOUTHEAST AT 20
MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... CASTORIA...SHINE...
MAURY...LIZZIE AND SNOW HILL.
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
LAT...LON 3549 7783 3557 7783 3565 7770 3550 7753
3540 7779 3544 7784
TIME...MOT...LOC 1712Z 318DEG 16KT 3556 7774
$$
9What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:56 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 12, 9:56 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 956 AM EDT FRI AUG 12 2011 .SYNOPSIS... A STATIONARY FRONT WILL REMAIN TO THE SOUTH OF THE AREA TODAY WITH A TROUGH OF LOW PRESSURE INLAND. A WARM FRONT WILL MOVE THROUGH FROM THE SOUTH SATURDAY NIGHT INTO SUNDAY...AND A COLD FRONT WILL MOVE THROUGH SUNDAY INTO MONDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT EARLY INTO MID WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 10 AM FRI...NOT MUCH FORCING EXPECTED TODAY IN OUR AREA TO TRIGGER SHOWERS AND TSTMS. THERE WILL BE A WEAK DISTURBANCE MOVE ACROSS THE AREA WITH A GOOD DEAL OF MID LEVEL MOISTURE TO BRING MOSTLY MID LEVEL CLOUDS WITH SOME AFTERNOON CU DEVELOPMENT. BEST CHANCE FOR SHOWER AND TSTM DEVELOPMENT WILL BE INLAND ON THE COASTAL PLAIN AND THE EXTREME SOUTHERN PORTION OF THE CWA. USED A BLEND OF MOS GUIDANCE FOR POPS AND SCALED BACK SLIGHTLY ESPECIALLY IN NORTHERN SECTIONS. SMOKE SHOULD NOT BE AN ISSUE TODAY WITH EASTERLY WINDS. CLOUDS MAY ALSO LIMIT HIGHS A BIT SO WENT ON COOL END OF GUIDANCE WITH HIGHS NEAR 90 INLAND TO MID 80S ON THE COAST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EVENING HOURS...AGAIN MAINLY WESTERN AND SOUTHERN CWA. ONLY REAL QUESTION WILL BE HOW MUCH CLOUDINESS LINGERS ACROSS THE AREA FROM ANY SHOWERS/TSTMS THAT DEVELOP. CURRENTLY EXPECT SOME BREAKS IN CLOUDS AND SHOULD ALLOW TEMPS TO FALL INTO UPPER 60S INLAND. FAVORED LOW END OF POP GUIDANCE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... AS OF 245 AM FRI...HIGH PRES TO THE N WILL SLIDE OFFSHORE SAT WITH LOW LVL FLOW BECOMING SE...THIS WILL LEAD TO A LITTLE BETTER LOW LVL MOISTURE OVER THE REGION. MDLS CONT TO SHOW SOME LIGHT QPF DEEP INLAND LATE SAT SO WILL CONT PREV FCST OF SLIGHT POPS. VEERING/RETURN FLOW SETS UP FOR THE LATTER HALF OF THE WEEKEND AHEAD OF A STRONG MID LEVEL TROF DIGGING WEST OF THE MTNS. DEEPENING MOISTURE AND INCOMING MID LEVEL FORCING SUGGESTS INCREASING CHCS FOR SCTD SHOWERS/TSTMS THRU SUNDAY NIGHT. WILL HOLD AT HIGH CHANCE POPS FOR NOW BUT THIS MAY BE INCREASED AS TIMING AND DURATION IS BETTER RESOLVED IN THE NEXT DAY OR TWO. TEMPS REMAINING NEAR CLIMO WITH LOWS UPPER 60S/NEAR 70 INLAND TO LOW/MID 70S COAST. HIGHS SUNDAY MAINLY UPPER 80S TO NEAR 90 BUT CUD BE A FEW DEGS WARMER IF THICKER CLOUDS DONT ARRIVE UNTIL LATE IN THE DAY. SFC FRONT AND MID LEVEL DRY SLOT PUSH OFF THE NC COAST LATE SUNDAY NIGHT OR EARLY MONDAY WHICH WILL BRING AN END TO THE MORE SIGNIFICANT RAIN CHANCES. DIURNALLY DRIVEN CLOUDS/SCTD SHOWERS SHUD DEVELOP MONDAY GIVEN THE DEEP MID LEVEL TROF OVER THE AREA. HIGH TEMPS ON MONDAY EXPECTED TO TOP OUT MAINLY IN THE UPPER 80S. CURRENT QPF PROJECTIONS ARE FOR WIDESPREAD AMOUNTS OF 1/2 TO 1 INCH OF RAINFALL THRU MONDAY. THE MID LEVEL TROF MOVES OFF THE COAST MONDAY NIGHT. MINIMAL PCPN CHCS WITH SEASONABLE TEMPS AS THE AREA COMES UNDER THE INFLUENCE OF A DRY NW FLOW ALOFT IN THE TUE-THU TIMEFRAME. CURRENT LONGER RANGE MODEL PROJECTIONS KEEP ANY TROPICAL ACTIVITY WELL OFF THE EAST COAST THRU THE END OF NEXT WEEK. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... SHORT TERM /TODAY AND TONIGHT/ AS OF 10 AM FRI...EXPECT MID AND HIGH CLOUDS TO REMAIN OVER THE AREA THROUGH THE DAY. SMOKE SHOULD NOT BE THE ISSUE AS IT WAS LAST FEW DAYS WITH LOW LEVEL WINDS FROM THE EAST. SCATTERED CONVECTION WILL BE POSSIBLE THIS AFTERNOON BUT DO NOT EXPECT ANYTHING WIDESPREAD SO CONTINUE TO HANDLE WITH CB IN TAF. LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 245 AM FRI...MAINLY VFR EXPECTED TO CONT SAT OTHER THAN BRIEF EARLY MORN FOG AND/OR ISOLD CONVECTIVE ACTIVITY SAT AFTN. CHANCES FOR SUB VFR CONDITIONS WILL BE INCREASING LATER IN THE WEEKEND AS THE AREA COMES UNDER THE INFLUENCE OF AN INCOMING SIGNIFICANT MID LEVEL TROF. LOWER CLOUD CEILINGS AND VSBYS WILL BE IMPROVING AS DRIER AIR MOVES INTO THE AREA ON MONDAY AND TUESDAY. && .MARINE... SHORT TERM /TODAY AND TONIGHT/ AS OF 10 AM FRI...GENERALLY GOOD BOATING CONDITIONS AS EAST TO NE WINDS OF 5 TO 15 KT WILL BRING 2 TO 3 FOOT SEAS THROUGH THE PERIOD. LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 345 AM FRI...SLOWLY VEERING WINDS FROM E TO SE THRU SATURDAY AS HIGH PRES CENTER TO THE NE MOVES FARTHER OUT TO SEA. SEAS WILL CONT AT MOSTLY 2 TO 3 FEET SAT...MAY SEE SOME 4 FT SEAS OUTER SRN WTRS WHERE ONSHORE FLOW WILL BE A BIT STRONGER. MAINLY S WINDS WILL BE INCREASING AHEAD OF A SFC FRONT SUNDAY...SPEEDS INCREASE TO 15 TO 20 KTS WITH SEAS MOSTLY 3 TO 4 FT. WINDS BECOME MORE WRLY MON AS FRONT DRIFTS ACROSS...THEN MAINLY NW WINDS BEHIND THE FRONT TUE. SPEEDS EXPECTED TO CONT AT 10 TO 15 KTS MON INTO TUE WITH SEAS 2 TO 4 FT. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...RSB NEAR TERM...RSB/HSA SHORT TERM...RSB LONG TERM...BTC/RF AVIATION...RSB/RF/HSA MARINE...RSB/RF/HSA
Hazardous weather outlook, Aug 12, 3:53 AM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 353 AM EDT FRI AUG 12 2011 NCZ029-044>047-079>081-090>095-098-103-104-130800- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 353 AM EDT FRI AUG 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RSB
In the hours before
Special weather statement, Aug 12, 11:17 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1117 AM EDT FRI AUG 12 2011
NCZ098-121600-
ONSLOW-
1117 AM EDT FRI AUG 12 2011
...THUNDERSTORM WITH HEAVY RAIN WILL MOVE ACROSS ONSLOW COUNTY
THROUGH NOON EDT...
AT 1116 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY
RAIN OVER NEW RIVER AIR STATION...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...JACKSONVILLE......
MIDWAY PARK...PUMPKIN CENTER...PINEY GREEN...KELLUM.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3461 7743 3472 7757 3487 7746 3492 7733
3488 7724 3476 7717 3464 7734 3467 7736
3467 7738 3465 7736 3462 7736 3460 7740
TIME...MOT...LOC 1516Z 223DEG 9KT 3472 7741
29Local storm report, Aug 12, 11:50 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1150 AM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM HAIL DEERFIELD 34.81N 77.44W
08/12/2011 E1.00 INCH ONSLOW NC PUBLIC
&&
EVENT NUMBER MHX1100364
JSCHULZLocal storm report, Aug 12, 12:02 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1202 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL CARDINAL VILLAGE 34.80N 77.42W
08/12/2011 E1.00 INCH ONSLOW NC PUBLIC
&&
EVENT NUMBER MHX1100365
JSCHULZLocal storm report, Aug 12, 12:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1227 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 1 NW MAYSVILLE 34.91N 77.24W
08/12/2011 JONES NC PUBLIC
TREE DOWN ON WHITE OAK ROAD. RELAYED FROM 911 CENTER.
&&
EVENT NUMBER MHX1100366
JSCHULZSpecial weather statement, Aug 12, 12:35 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1235 PM EDT FRI AUG 12 2011
NCZ044-079-121730-
GREENE-PITT-
1235 PM EDT FRI AUG 12 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT AND GREENE COUNTIES
THROUGH 130 PM EDT...
AT 1235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF LINDELL...OR ABOUT 17 MILES WEST OF FARMVILLE...MOVING
SOUTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...LINDELL...
WALSTONBURG.
HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3568 7767 3568 7766 3562 7757 3547 7777
3552 7783 3557 7783
TIME...MOT...LOC 1635Z 310DEG 16KT 3568 7786
AUSTINLocal storm report, Aug 12, 12:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1251 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG OLIVERS CROSSROADS 35.02N 77.30W
08/12/2011 JONES NC LAW ENFORCEMENT
TREES AND POWER POLES AND LINES DOWN ON HWY 58.
&&
EVENT NUMBER MHX1100367
JSCHULZThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:49 AM EDT | Special Weather Statement | MHX | Onslow | 41 min |
| Aug 12, 11:17 AM EDT | Special Weather Statement | MHX | Onslow | 43 min |
| Aug 12, 11:43 AM EDT | Severe Thunderstorm Warning | MHX | Onslow | 39 min |
| Aug 12, 12:07 PM EDT | Severe Thunderstorm Warning | MHX | Jones, Onslow | 38 min |
| Aug 12, 12:35 PM EDT | Special Weather Statement | MHX | Greene | 55 min |
| Aug 12, 12:35 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones | 29 min |
| Aug 12, 1:08 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 52 min |
| Aug 12, 1:13 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 47 min |
| Aug 12, 1:32 PM EDT | Severe Thunderstorm Warning | MHX | Greene | 28 min |
| Aug 12, 2:17 PM EDT | Special Weather Statement | MHX | Duplin | 58 min |
| Aug 12, 2:19 PM EDT | Special Weather Statement | MHX | Lenoir | 41 min |
| Aug 12, 2:30 PM EDT | Special Weather Statement | MHX | Onslow | 60 min |
| Aug 12, 2:40 PM EDT | Special Weather Statement | MHX | Duplin | 65 min |
| Aug 12, 3:12 PM EDT | Areal Flood Advisory | MHX | Duplin, Onslow | 93 min |
| Aug 12, 3:38 PM EDT | Special Weather Statement | MHX | Jones | 67 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.